# SDR GTIA2023122637719

- Difficulty date: December 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 60,572 hours, 27,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN DESCENT BELOW 10000 APROX 30 SEC DURATION UNABLE TO ISOLATE. ACCR W/IDLE POWER FLT DECK ONLY. SUSPECT PACK 1 -PERFORMED AQE ISOLATION PER AMM 05-50-810-831,COUND NOT CONFIRM SOURCE OR RECREATE,NO HISTORY,OK FOR SVC
